# SDR IPXA2018110235578

- Difficulty date: October 19, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 41,936 hours, 6,716 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02078509
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON THE LT WING INBD AFT FLAP LOWER SKIN,  NEAR WBL 296.  REPAIRED IAW SRM 57-53-01-2R-1,  REPAIR 1,  SRM 51-70-10-2R-4,  AND SRM 51-70-10, REPAIR GENERAL, REV 83.01.
